# SDR C1HA200181015

- Difficulty date: October 21, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ENGINE NR 2 ON TAKEOFF NR 2 OIL QUANTITY GAUGE WENT TO 0 QUANTITY.  ABORTED TAKEOFF.  CLEANED CANNON PLUG AT TANK UNIT.  SERVICED OIL TO FILL.  INDICATION WAS NORMAL.  REFERENCED MM 79-32.
